# SDR ASOA2012083002140

- Difficulty date: August 7, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK IS CRACKED .235" LONG OTBD OF JACK PAD PLUG AT WS 148.019 T/E.  COMPLIED WITH EC/TC REO 601R-57-21-131 AND REO 601R-57-21-131, REV A DATED 08/29/2011 AS WRITTEN.  COMPLIED WITH EC/TC REO 601R-57-21-130 AND GENERIC REO 601R-57-21-130 REV.J.
